# SDR MASA99106

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 864202
- Condition: Out Of Adjust
- Location: Nlg
- Component: 601R8500237
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX/MRY - FLT 6138 - THE AIRCRAFT WAS AIRBORNE WHEN THE GEAR WAS SELECTED UP.  THE CREW RECEIVED A NOSE GEAR ASSY AND A NOSE GEAR DOOR DISAGREE MESSAGE. THE CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  MAINTENANCE TROUBLESHOT FOUND THE NOSE GEAR PROXIMITY SWITCH WAS OUT OF RIG.  RE-RIGGED THE SWITCH AND PERFORMED A GEAR SWING.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
